| Model Number |
10-390 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "bilateral rupture per mri.".
Event or Problem Description
Physician reported right side rupture.The device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, crease sharp assessed as to a fold flaw opening with non-penetrating nicks around the opening and missing piece of the shell assessed as to inconclusive.Crease/folding of implant: unable to confirm as it is a medical event not related to the device.Additional observations: crease fold observed in the device.No further actions are required as the device was implanted.
Event or Problem Description
The device has been explanted.